# SDR GTIA9700212

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FORWARD CARGO BARRIER SUPPORT BEAM IS CRACKED AROUND BOLT HOLE IN BEAM FLANGE.  STOP DRILLED CRACK AND INSTALLED REPAIR IAW DC-9 SRM SEC 52-01 FIGURE 2 SHEET 4.  (M)
